While visiting my Onc this past Thursday, we talked about a few other side effects I was experiencing. My feet are swelling up. He and the trials nurse wanted to have a close look at my feet and I felt bad for them as they pulled my compression socks off and back on. They got a bit of a work out doing that. The Onc then said … oh this isn’t too bad … how are your shoes fitting … I said they’re not. I can only wear my runners now and even they are bruising my ankles. I guess some Boxing Week shopping is in order.
Another thing we talked about was my tender mouth and difficulty swallowing. I was thinking it was due to the fact that I had a stuffy nose, I tended to breathe more through my mouth which seemed to dry everything out. The Onc said that my tender mouth and difficulty swallowing are known side effects of Brivanib. The nurse asked if I had any sores in my mouth and I said no … it was just sensitive to things like toothpaste, pop, certain foods, and hot and cold.
I also mentioned I was hearing strange sounds in my ears but chemo brain here missed what they said about that. I’ll ask again next week.